# SDR MTNA20231227001

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 34,218 hours, 34,101 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, LEAVING MAX RPM, RT ENGINE BEGAN SURGING. THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO GSP UNEVENTFULLY. CLEANED CANNON PLUG CONNECTIONS ON RT ENGINE ECU. PERFORMED ENGINE RUN. UNABLE TO REPLICATE ENGINE SURGING. NO FURTHER DEFECTS NOTED.
